Israel Journal of Mathematics

, Volume 48, Issue 1, pp 1–47 | Cite as

Can you take Solovay’s inaccessible away?

  • Saharon Shelah


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Harrington and S. Shelah,Equi-consistency results, Proc. of the Jerusalem 1980/1 model theory year; Notre Dame J. Formal Logic, to appear.Google Scholar
  2. 2.
    H. J. Keisler,Logic with the quantifier, “There exists uncountably many”, Ann. Math. Logic1 (1970), 1–93.MATHMathSciNetGoogle Scholar
  3. 3.
    M. Magidor and J. Malitz,Compact extensions of L(Q), Ia, Ann. Math. Logic11 (1977), 219–261.CrossRefMathSciNetGoogle Scholar
  4. 4.
    S. Shelah,Models with second order properties II, On trees with no underfinable branches, Ann. Math. Logic14 (1978), 73–87.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    S. Shelah,Appendix: Vaught two cardinal theorem revisited, Ann. Math. Logic14 (1978), 223–226.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    S. Shelah,Uncountable constructions, Isr. J. Math., submitted.Google Scholar
  7. 7.
    R. M. Solovay,A model of set theory in which every set of reals is Lebesgue measurable, Ann. of Math. (2)92 (1970), 1–56.CrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1984

Authors and Affiliations

  • Saharon Shelah
    • 1
    • 2
  1. 1.Institute of Mathematics and Institute for Advanced StudiesThe Hebrew University of JerusalemJerusalemIsrael
  2. 2.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations